MathSciNet Relay Station
MathSciNet bibliographic data
MR2609559 41A55 (41A80 65D30 65D32)
Spalević, Miodrag M.; Pranić, Miroslav S. Error bounds of certain Gaussian quadrature formulae. J. Comput. Appl. Math. 234 (2010), no. 4, 1049–1057.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement